Delay-dependent exponential stability of neutral stochastic delay systems (vol 54, pg 147, 2009)

L.R. Huang, X.R. Mao

Research output: Contribution to journalArticle

1 Citation (Scopus)
75 Downloads (Pure)

Abstract

In the above titled paper originally published in vol. 54, no. 1, pp. 147-152) of IEEE Transactions on Automatic Control, there were some typographical errors in inequalities. Corrections are presented here.
Original languageEnglish
Pages (from-to)1733-1733
Number of pages1
JournalIEEE Transactions on Automatic Control
Volume54
Issue number7
DOIs
Publication statusPublished - 23 Jun 2009

Keywords

  • delay systems
  • stability analysis
  • stochastic processes
  • probability density function
  • data mining

Fingerprint Dive into the research topics of 'Delay-dependent exponential stability of neutral stochastic delay systems (vol 54, pg 147, 2009)'. Together they form a unique fingerprint.

  • Cite this